# SDR CA140116001

- Difficulty date: January 10, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 767223
- Aircraft time: 75,315 hours
- Engine: Ge CF680A
- System (JASC): 2460 · DC Power Distribution System
- Part: Static Inverter
- Part number: 7077604
- Condition: Overheated
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE TOWING ACFT INTO THE HANGAR, A BURNING ODOR WAS DETECTED, THE SOURCE WAS DETERMINED TO BE COMING FROM THE AVIONICS COMPARTMENT.  FURTHER INVESTIGATION IDENTIFIED THE STATIC INVERTER AS THE SOURCE OF THE PROBLEM.  THE STATIC INVERTER EXHIBITED SIGNS OF HEAT DAMAGE AND WAS REMOVED FROM SERVICE.
